Follow
Nacima Memić
Nacima Memić
Faculty of Science, University of Sarajevo
Verified email at pmf.unsa.ba
Title
Cited by
Cited by
Year
Strong convergence of two‐dimensional Vilenkin‐Fourier series
N Memić, I Simon, G Tephnadze
Mathematische Nachrichten 289 (4), 485-500, 2016
132016
A note on the maximal operators of Vilenkin—Nörlund means with non-increasing coefficients
N Memić, LE Persson, G Tephnadze
Studia Scientiarum Mathematicarum Hungarica 53 (4), 545-556, 2016
122016
On the Lebesgue test for convergence of Fourier series on unbounded Vilenkin groups
M Avdispahic, N Memic
Acta Math. Hungar 129, 381-392, 2010
122010
Maximal functions, Hardy spaces and Fourier multiplier theorems on unbounded Vilenkin groups
M Avdispahić, N Memić, F Weisz
Journal of Mathematical Analysis and Applications 390 (1), 68-73, 2012
112012
Mahler coefficients of -Lipschitz measure-preserving functions on
N Memić
International Journal of Number Theory 16 (06), 1247-1261, 2020
82020
Characterization of ergodic rational functions on the set of 2-adic units
N Memić
International Journal of Number Theory 13 (05), 1119-1128, 2017
72017
Mahler coefficients of locally scaling transformations on
N Memić
Colloquium Mathematicum 162, 53-76, 2020
62020
Relations between Schramm spaces and generalized Wiener classes
MM Goodarzi, M Hormozi, N Memić
Journal of Mathematical Analysis and Applications 450 (1), 829-838, 2017
42017
Ergodic polynomials on 2-adic spheres
N Memić
Bulletin Polish Acad. Sci. Math. 65, 35-44, 2017
42017
Fourier multiplier theorem for atomic Hardy spaces on unbounded Vilenkin groups
M Avdispahić, N Memić
Journal of mathematical analysis and applications 363 (2), 588-595, 2010
42010
Ergodic Uniformly Differentiable Functions Modulo p on ℤp
N Memić, JM Huremović
p-Adic Numbers, Ultrametric Analysis and Applications 12 (1), 49-59, 2020
32020
On some compatible functions on the set of 3-adic integers
N Memic
Colloquium Mathematicum 155 (2), 197-214, 2019
32019
Ergodic polynomials on subsets of p-adic integers
N Memić
P-Adic Numbers, Ultrametric Analysis, and Applications 8 (2), 149-159, 2016
32016
Almost everywhere convergence of some subsequences of the Nörlund logarithmic means of Walsh–Fourier series
N Memić
Analysis Mathematica 41 (1), 45-54, 2015
32015
Mahler coefficients of uniformly differentiable functions modulo
N Memić
International Journal of Number Theory 16 (09), 2113-2127, 2020
22020
Maximal operators and characterization of Hardy spaces
N Memić, S Sadiković
Analysis Mathematica 46 (1), 119-131, 2020
22020
On perturbed monomials on 2-adic spheres around 1
N Memić, Z Šabanac
Filomat 31 (15), 4905-4913, 2017
22017
Ergodicity conditions on the group of 3-adic integers
N Memić
Colloquium Mathematicum 147, 67-75, 2017
22017
Estimates for the integral of maximal functions of Fejér kernel
N Memic
Acta Math. Acad. Paed. Nyiregyh 28 (2), 177-187, 2012
22012
On the boundedness of the V-conjugation operator on Hardy spaces
N Memic
New Zealand Journal of Mathematics 42, 121-129, 2012
22012
The system can't perform the operation now. Try again later.
Articles 1–20